# SDR 2003F00628

- Difficulty date: June 30, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: 733B
- System (JASC): 8200 · Water Injection System
- Part: Water Injection
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAWI DID NOT FIRE.  INSUFFICIENT AWI FLOW, HOT WEATHER OPS, OAT WAS APPROXIMATELY 100 DEGREES FARENHEIT.  ADJUSTED CAWI FLOW VALVE OUT ONE FULL TURN.  GROUND RUN CHECK GOOD WITH 30 PERCENT RISE IN TORQUE.  (M)
